# SDR CA981028002

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Harness
- Part number: 82455011317
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J, R
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON TAKEOFF, AT 100 FEET, THE NR 2 ENGINE AUTOFEATHERED.  CREW NOTED THE PROP SPEED AT 1400 RPM (SHOULD BE AT 1200 RPM). THE ENGINE WAS SECURED AND THE AIRCRAFT RETURNED TO ITS DEPARTURE POINT.  MAINTENANCE REPLACED THE NR 2 ENGINE PROP CONTROL UNIT, THIS DID NOT FIX THE PROBLEM OF TORQUE FLUCTUATIONS.  AFTER INFORMATION RECEIVED FROM THE FDR, THE NR 2 ENGINE ELECTRONIC CONTROL UNIT (ECU) HARNESS WAS REPLACED.  THE ENGINE WAS GROUND RUN SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
